ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
TRM-560 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Swollen Lymph Nodes/Glands (4432)
| Date of Event |
02/22/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Health effect - impact code: (b)(4).A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Device evaluation: analysis of the returned device identified a broken shell and the device to be underweight.A visual and microscopic analysis was performed which identified a sharp broken edge on the posterior and wear abrasion.A dimension measurement in the shell was performed which identified the thickness within specification.Based on the device analysis the final assessment is: a sharp broken edge on posterior assessed as an unidentified (tear) opening.The event of lymphadenopathy is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture, lymphadenopathy.Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.
Event or Problem Description
Patient reported right side "dents and wrinkling", exchange from textured to smooth implants due to the patient's concern with the product, "itching and bumps in her armpit", rupture, pain and "lopsided".Patient additionally reported "cyst and that it is nothing to do with the implants" which is not device related.Healthcare professional reported right side rupture and exchange from a textured to smooth breast implant due to the patient¿s concern with the product.Device has been explanted.